Alert archive / Georgia / Tornado Warnings in 2009
Tornado Warning 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Feb 19, 2009, 2:37 AM EST for Clinch County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2009, 2:37 AM EST (07:37 UTC)
- Expired
- Feb 19, 2009, 3:05 AM EST
- In force
- 28 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Clinch County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 19, 1:58 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 190737 TORJAX GAC065-190815- /O.NEW.KJAX.TO.W.0001.090219T0737Z-090219T0815Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 237 AM EST THU FEB 19 2009 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... CENTRAL CLINCH COUNTY IN SOUTHEAST GEORGIA * UNTIL 315 AM EST * AT 237 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTHWEST OF DU PONT...OR 10 MILES SOUTHEAST OF LAKELAND...MOVING EAST AT 50 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DU PONT AND HOMERVILLE. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST THURSDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3111 8268 3092 8259 3088 8295 3098 8297 TIME...MOT...LOC 0737Z 259DEG 52KT 3094 8290 $$ ZIBURA
3 follow-up statements
000 WWUS52 KJAX 190751 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 251 AM EST THU FEB 19 2009 GAC065-190815- /O.CON.KJAX.TO.W.0001.000000T0000Z-090219T0815Z/ CLINCH GA- 250 AM EST THU FEB 19 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM EST FOR CENTRAL CLINCH COUNTY... AT 250 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED JUST SOUTHEAST OF DU PONT...OR 8 MILES SOUTHWEST OF HOMERVILLE...MOVING EAST AT 50 MPH. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST THURSDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3111 8268 3092 8259 3088 8295 3098 8297 TIME...MOT...LOC 0750Z 262DEG 35KT 3095 8279 $$ ZIBURA
000 WWUS52 KJAX 190758 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 258 AM EST THU FEB 19 2009 GAC065-190815- /O.CON.KJAX.TO.W.0001.000000T0000Z-090219T0815Z/ CLINCH GA- 256 AM EST THU FEB 19 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 AM EST FOR CENTRAL CLINCH COUNTY... AT 256 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF HOMERVILLE...MOVING EAST AT 40 MPH. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY...BUT IS FORECAST TO CROSS STATE ROAD 187 AND U.S. HIGHWAY 441. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST THURSDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3090 8283 3098 8287 3111 8268 3092 8259 TIME...MOT...LOC 0756Z 262DEG 35KT 3096 8272 $$ ZAPPE
000 WWUS52 KJAX 190805 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 305 AM EST THU FEB 19 2009 GAC065-190814- /O.CAN.KJAX.TO.W.0001.000000T0000Z-090219T0815Z/ CLINCH GA- 304 AM EST THU FEB 19 2009 ...THE TORNADO WARNING FOR CENTRAL CLINCH COUNTY IS CANCELED... AT 300 AM EST...DOPPLER RADAR NO LONGER INDICATED ROTATION WITHIN THE PARENT THUNDERSTORM. IN ADDITION...THE THUNDERSTORM WAS EXITING CLINCH COUNTY. THUS...THE TORNADO WARNING HAS BEEN CANCELED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST THURSDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3090 8283 3098 8287 3111 8268 3092 8259 TIME...MOT...LOC 0804Z 262DEG 35KT 3097 8263 $$ ZAPPE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Feb 18, 8:55 PM EST, 5 hours 42 minutes earlier.
Area forecast discussion, Feb 18, 8:55 PM EST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 PM EST WED FEB 18 2009
...STRONG TO SEVERE STORMS STILL POSSIBLE LATE TONIGHT AND EARLY
THURSDAY MORNING...
.UPDATE...COLD FRONT MOVING INTO THE SE AND DIGGING UPPER SHORT
WAVE OVER THE MIDWEST HAS PRODUCED SEVERE STORMS(LARGE HAIL AND
TORNADOES) OVER AL AND NORTH GA THIS EVENING. 00Z SOUNDING AT JAX
SHOWS HIGH HELICITY AND SHEAR BUT CAP STILL EVIDENT AT 700 MB.
THIS SHOULD KEEP THINGS QUIET UNTIL LATER TONIGHT WHEN COOLING
ALOFT ERODES CAP ALLOWING FOR DEVELOPMENT OF STRONG AND POSSIBLY
SEVERE THUNDERSTORMS. INSTABILITY IS LIMITED OVER SE GA/NE FL BUT
DYNAMICS WILL BE INCREASING OVERNIGHT. DAMAGING WINDS WILL BE
POSSIBLE IN STRONGER CONVECTION DUE TO STRONG LOW LEVEL JET AROUND
50 KNOTS. WILL CONTINUE WITH LAKE WIND ADVISORY GOING OVERNIGHT
THOUGH WIND SPEEDS WILL BE MARGINAL AT BEST...OUTSIDE OF CONVECTION.
&&
.AVIATION...CEILINGS HAVE BEEN HOVERING NEAR MVFR CRITERIA AND THIS
TREND WILL CONTINUE THROUGH LATE TONIGHT. SHOWERS AND THUNDERSTORMS
WILL INCREASE IN COVERAGE OVERNIGHT...INITIALLY AT KSSI AROUND 06Z...
FOLLOWED BY NORTHEAST FLORIDA TERMINALS AFTER 08Z. THERE IS THE
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS PRECEDING ARRIVAL OF
COLD FRONT...ESPECIALLY WITH FAVORABLE SPEED/DIRECTIONAL SHEAR.
WILL EXTEND LLWS THROUGH AROUND MID-MORNING THURSDAY WITH 06Z TAF
ISSUANCE.
&&
.MARINE...NO CHANGES PLANNED. SOUTHWEST WINDS WILL FURTHER INCREASE
OVERNIGHT AS HIGH PRESSURE HOLDS WELL TO THE SOUTH AND FAIRLY STRONG
COLD FRONT APPROACHES FROM THE NORTHWEST. WILL CONTINUE TO HIGHLIGHT
OCCASIONAL GUSTS TO GALE FORCE AS CONFIDENCE OF SUSTAINED GALES
REMAINS QUITE LOW...ESPECIALLY WITH STRONGEST WINDS PRECEDING
ARRIVAL OF AFOREMENTIONED FRONTAL BOUNDARY. RISK OF SEVERE
THUNDERSTORMS CONTINUES AFTER MIDNIGHT...ESPECIALLY TOWARDS DAYBREAK
THURSDAY. COLD FRONTAL PASSAGE IS FORECAST THURSDAY.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THURSDAY FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
RED FLAG WARNING FROM 1 PM TO 6 PM EST THURSDAY FOR BAKER-
COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR DUVAL-NASSAU.
GA...LAKE WIND ADVISORY UNTIL 7 PM EST THURSDAY FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
RED FLAG WARNING FROM 2 PM TO 6 PM EST THURSDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-COFFEE-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 5 AM EST FRIDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THURSDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
ZIBURA/ZAPPE/KEEGANHazardous weather outlook, Feb 19, 2:15 AM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 215 AM EST THU FEB 19 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-200015- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 215 AM EST THU FEB 19 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TONIGHT... ...TORNADO WATCH 30 IN EFFECT UNTIL 9 AM EST FOR SOUTHEAST GEORGIA AND PORTIONS OF NORTHEAST FLORIDA AND ADJACENT COASTAL WATERS... ...LAKE WIND ADVISORY REMAINS IN EFFECT THROUGH THURSDAY... ACROSS SOUTHEAST GEORGIA AND PORTIONS OF NORTHEAST FLORIDA... THERE IS A POTENTIAL FOR SEVERE THUNDERSTORMS WITH ISOLATED TORNADOES AND DAMAGING WINDS AND INTERESTS SHOULD KEEP ABREAST OF THE EVOLVING SITUATION. A COLD FRONT IS EXPECTED TO MOVE INTO THE FORECAST AREA LATE TONIGHT AND ON THURSDAY. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THIS FEATURE. ATMOSPHERIC CONDITIONS APPEAR FAVORABLE FOR SOME OF THESE THUNDERSTORMS TO BECOME STRONG OR SEVERE...INITIALLY ACROSS SOUTHEAST GEORGIA OVERNIGHT. DAMAGING WIND GUSTS EXCEEDING 60 MPH...TORNADOES AND LARGE HAIL WILL BE THE MAIN CONCERNS. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO NEAR 30 MPH WILL CONTINUE OVERNIGHT ALONG WITH STRONGER GUSTS IN SHOWER AND THUNDERSTORM ACTIVITY AS WELL. AS A RESULT...A LAKE WIND ADVISORY CONTINUES FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ...STRONG OR SEVERE THUNDERSTORMS POSSIBLE THURSDAY MORNING... ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FOCUS ALONG AND AHEAD OF A COLD FRONT THAT IS FORECAST TO MOVE THROUGH THE AREA ON THURSDAY. THERE IS THE POTENTIAL FOR STRONG AND SEVERE THUNDERSTORMS THURSDAY MORNING. SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE COLD FRONTAL PASSAGE ON THURSDAY AND STRONG PRESSURE RISES SHOULD STILL PRODUCE SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH AT TIMES. A LAKE WIND ADVISORY IS IN EFFECT THROUGH 7 PM EST THURSDAY. BEHIND THE FRONT...MUCH COLDER AND DRIER AIR WILL FILTER INTO THE AREA WITH A LIGHT FREEZE POSSIBLE ON FRIDAY MORNING AND A HARD FREEZE ON SATURDAY MORNING. THE COMBINATION OF GUSTY WINDS AND DRIER CONDITIONS HAS PROMPTED THE ISSUANCE OF RED FLAG WARNING AND FIRE WEATHER WATCH FOR PORTIONS OF NORTHEAST FLORIDA THURSDAY AFTERNOON...WITH A FIRE WEATHER WATCH IN EFFECT FRIDAY FOR ALL OF NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF ACTIVATE IN THE EVENT WARNINGS ARE ISSUED FOR YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ/ARS
In the hours before
Special weather statement, Feb 18, 8:49 PM EST, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
849 PM EST WED FEB 18 2009
GAZ149-150-190215-
ATKINSON-WARE-
849 PM EST WED FEB 18 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN ATKINSON
AND NORTHWESTERN WARE COUNTIES FOR STRONG WINDS VALID UNTIL 915 PM
EST...
AT 849 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED 2 MILES NORTH OF AXSON...OR 7 MILES EAST OF
PEARSON...MOVING EAST AT 55 MPH. THIS THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND MILLWOOD...AXSON...BICKLEY AND DIXIE UNION THROUGH 915
PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3137 8263 3141 8263 3145 8249 3144 8247
3142 8248 3142 8242 3141 8240 3139 8242
3136 8238 3129 8238 3122 8274 3137 8276
TIME...MOT...LOC 0149Z 264DEG 50KT 3131 8266
ZAPPESpecial weather statement, Feb 18, 9:01 PM EST, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
901 PM EST WED FEB 18 2009
GAZ151-190230-
PIERCE-
901 PM EST WED FEB 18 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PIERCE COUNTY FOR
STRONG WINDS VALID UNTIL 930 PM EST...
AT 901 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED 19 MILES WEST OF BLACKSHEAR...OR 14 MILES
NORTHWEST OF WAYCROSS...MOVING EAST AT 55 MPH. THIS THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND BRISTOL...BLACKSHEAR AND PATTERSON THROUGH
930 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3148 8216 3148 8209 3146 8205 3136 8204
3132 8200 3126 8234 3130 8238 3136 8238
3139 8242 3141 8240 3142 8242 3144 8240
3144 8233 3153 8223
TIME...MOT...LOC 0201Z 257DEG 47KT 3134 8244
ZAPPESpecial weather statement, Feb 19, 12:57 AM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1257 AM EST THU FEB 19 2009
GAZ132-149-162-163-190700-
ATKINSON-CLINCH-COFFEE-ECHOLS-
1257 AM EST THU FEB 19 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN CLINCH...
ATKINSON...ECHOLS AND SOUTHERN COFFEE COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 200 AM EST...
AT 1257 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ABOUT 20 MILES SOUTHWEST OF PEARSON...MOVING
EAST AT 50 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS
AROUND WILLACOOCHEE...DOUGLAS...PEARSON...COGDELL AND AXSON THROUGH
200 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THESE STORMS. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM EST
THURSDAY MORNING FOR SOUTHEAST GEORGIA.
LAT...LON 3087 8296 3120 8296 3119 8304 3154 8306
3155 8270 3061 8272 3063 8313
TIME...MOT...LOC 0557Z 262DEG 55KT 3131 8291
ZIBURASpecial weather statement, Feb 19, 1:22 AM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
122 AM EST THU FEB 19 2009
GAZ150-190715-
WARE-
122 AM EST THU FEB 19 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL WARE
COUNTY FOR STRONG WINDS VALID UNTIL 215 AM EST...
AT 122 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 18 MILES SOUTHWEST OF MILLWOOD...OR 11 MILES
NORTHEAST OF LAKELAND...MOVING EAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MILLWOOD...MANOR...
WARESBORO AND NEEDHAM THROUGH 215 AM EST. GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM EST
THURSDAY MORNING FOR SOUTHEAST GEORGIA.
LAT...LON 3127 8240 3097 8242 3097 8252 3102 8259
3124 8269 3128 8268
TIME...MOT...LOC 0622Z 262DEG 59KT 3116 8284
ZIBURASpecial weather statement, Feb 19, 1:44 AM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
144 AM EST THU FEB 19 2009
GAZ150>152-164-190730-
BRANTLEY-CHARLTON-PIERCE-WARE-
144 AM EST THU FEB 19 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
CHARLTON...WESTERN BRANTLEY...CENTRAL WARE AND SOUTHERN PIERCE
COUNTIES FOR STRONG WINDS VALID UNTIL 230 AM EST...
AT 144 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF NEEDHAM...OR 8 MILES EAST
OF ARGYLE...MOVING EAST AT 55 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND NEEDHAM...WAYCROSS...SUNNYSIDE...DEENWOOD...
RACE POND...HOBOKEN...WINOKUR...RAYBON...NAHUNTA AND HICKOX THROUGH
230 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM EST
THURSDAY MORNING FOR SOUTHEAST GEORGIA.
LAT...LON 3109 8191 3105 8192 3104 8191 3094 8191
3090 8243 3125 8244 3128 8191
TIME...MOT...LOC 0644Z 264DEG 55KT 3110 8242
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 8:49 PM EST | Special Weather Statement | JAX | Bacon | 26 min |
| Feb 18, 9:01 PM EST | Special Weather Statement | JAX | Pierce | 29 min |
| Feb 19, 12:57 AM EST | Special Weather Statement | JAX | Atkinson, Echols | 63 min |
| Feb 19, 1:22 AM EST | Special Weather Statement | JAX | Ware | 53 min |
| Feb 19, 1:44 AM EST | Special Weather Statement | JAX | Brantley, Ware | 46 min |
| Feb 19, 2:07 AM EST | Severe Thunderstorm Warning | JAX | Clinch | 53 min |
| Feb 19, 3:02 AM EST | Special Weather Statement | JAX | Ware | 43 min |
| Feb 19, 3:05 AM EST | Special Weather Statement | JAX | Coffee | 55 min |
| Feb 19, 3:26 AM EST | Special Weather Statement | JAX | Brantley | 49 min |
| Feb 19, 3:35 AM EST | Special Weather Statement | JAX | Atkinson | 25 min |
| Feb 19, 3:42 AM EST | Special Weather Statement | JAX | Wayne | 33 min |
| Feb 19, 3:46 AM EST | Special Weather Statement | JAX | Bacon | 29 min |
| Feb 19, 4:06 AM EST | Special Weather Statement | JAX | Ware | 24 min |
| Feb 19, 4:09 AM EST | Special Weather Statement | JAX | Echols | 51 min |
| Feb 19, 4:18 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 42 min |
| Feb 19, 4:41 AM EST | Special Weather Statement | JAX | Brantley, Clinch, Ware | 49 min |
| Feb 19, 4:55 AM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Ware | 65 min |
Nearby
Tornado Warnings in Georgia, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.